Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from gland t.b, please help

My wife is suffering from t.b in right axilla since last year and treated with dot for six month In february 2010 again same gland had swelled .The infected gland had been excissioned sent it for biopsy and cultured test and result came tubercular dentities .Now she is taking r cinex and combutal1200 since 45 days.Another wound is there at the right axilla . I dressed it with T bact ointment the wound is not healing . Now she has pain in left shoulder joint . what is the proper treatment please give any other advices.
Asked On : Mon, 14 Jun 2010
Answers:  3 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to hcm.
Drugs prescribed are proper for tubercular gland. BUt as and when poor response
to drugs additional or replacement with other drugs is needed. Other drugs like
pyrazine, streptomycin, levofloxacin, ciploflaxacin, kanamycin etc are drugs used
for treatment of tuberculosis. You should consult your doctor and report him in
detail and if needed may add or change some drug. thanks
Answered: Fri, 9 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
MAy read pyrazinamide in place of pyrazine thanks
Answered: Fri, 9 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Consult your doctor and add pyrizinamide 1500 mg to the treatment.Left shoulder pain is because of some other problem.good luck.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor